# SDR CALA2022031000628

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737-900ER
- Aircraft serial: 30130
- Aircraft time: 42,409 hours, 14,829 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: BR964411
- Condition: Broken
- Location: Seat 30c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - AISLE FLOOR PROXIMITY LIGHT BROKEN AT SEAT ROW 30C. REMOVED AND REPLACED WHITE LIGHT ASSY. @ 30C AND OPS CHECKED GOOD REF. AMM 33-51-11-960-802. IAW TASK33-51-11-960-802,INSPECTED FLOOR PROX LIGHT INSTALL AT SEAT ROW 34ABC, OPS TEST GOOD
